# SDR MZZA98040

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delamination
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 3 INCH LONG DELAMINATION WAS FOUND ON RT ELEVATOR TAB TRAILING EDGE SKIN EDGE.  THE DELAMINATION SKIN EDGE WAS REPAIRED PER B727 SRM 51-40-6 FIGURE 26.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 840889 (SEQ NR 03001).  (M)
